Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 14, 2021, 10:44 PM EDT for Jasper County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2021, 10:44 PM EDT (02:44 UTC)
- Expired
- Jun 14, 2021, 11:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
County Jasper County, GA
The radar
The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1676 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
064
WWUS82 KFFC 150244
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1044 PM EDT Mon Jun 14 2021
GAZ049-058>060-071-072-150315-
Butts GA-Morgan GA-Putnam GA-Monroe GA-Jones GA-Jasper GA-
1044 PM EDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...SOUTHERN
MORGAN...WESTERN PUTNAM...NORTHEASTERN MONROE...NORTHWESTERN JONES
AND JASPER COUNTIES UNTIL 1115 PM EDT...
At 1044 PM EDT...a line of strong thunderstorms was along a line
extending from Shady Dale to near Berner...and moving south at 10
mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Monticello, Shady Dale, Hillsboro, McElheneys Crossroads, Berner,
Juliette, Adgateville, Plant Scherer and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3329 8348 3295 8387 3318 8388 3352 8355
TIME...MOT...LOC 0244Z 357DEG 10KT 3341 8361 3318 8383
HAIL...0.25IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 10:35 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 14, 10:35 PM EDT, 9 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 1035 PM EDT Mon Jun 14 2021 .Update... No big changes to the forecast. Isolated thunderstorms were lingering...but should dissipate around midnight. 41 .Previous... .SHORT TERM /Tonight through Tuesday Night/... Despite the frontal boundary having relatively little dynamics and very weak shear, there is an ample instability axis of ML/SB CAPE 3500-5000 J/kg along and ahead of. Also fairly high DCAPE to aid momentum transport of downdrafts so cannot rule out some strong to isolated severe development. Coverage should diminish going into the evening and allow for some clearing conditions and light to calm winds. Tuesday will have another boundary push through but even more moisture starved so will mainly be a reinforcing push of a drier airmass, but some enhanced gradient winds will kick in out of the NW and many areas will have winds 10-15 mph gusting 20 mph. Kept a sliver of slight pops in the far south for mainly the afternoon as the boundary and some aided sfc convergence near lingering moisture could trigger some isolated convection, though vast majority of CWA should be dry and mostly sunny. Slightly above normal temps expected for afternoon highs with mid 80s to low 90s in the north to mid 90s in central GA. Baker && .LONG TERM /Wednesday through Monday/... The cooler and noticeably drier air will remain in place across the area through Thursday before the influence of a weak sub-tropical ridge begins to open the Gulf back up to deeper moisture, heading into the weekend. As mentioned in previous day/s discussions, medium range models have been in good agreement with some sort of tropical wave/low pressure center meandering north across the western Gulf of Mexico over the next 3-5 days. As of this discussion, the National Hurricane Center has a 70 percent chance of this "wave" developing into a tropical system in the next 5 days. Depending on its forward motion/track and intensity, this could become a player for our weather as early as this weekend, possibly stretching into the early and middle part of next week. Of course, much uncertainty remains this far out. Safe to say that moisture and upr lvl energy will increase across the area Fri-Sun with chances for precip gradually going up due to these factors. Temperatures will gradually warm back up by Friday, along with the humidity. Temps become dependent on how widespread rainfall is this weekend. At this time, leaning toward a wetter scenario. DJN.83 && .AVIATION... 00Z Update... TSRA have pushed east of the taf sites. Expect VFR overnight with mainly mid/high clouds. FEW/SCT040-050 after 15z Tuesday. Calm to light WNW overnight and increasing out of NW for Tuesday 10-14 kts gusting to 20-24 kts. //ATL Confidence...00Z Update... High on all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 92 63 89 / 20 0 0 5 Atlanta 70 89 65 87 / 10 0 0 0 Blairsville 63 81 56 80 / 10 0 0 5 Cartersville 66 87 60 86 / 10 0 0 0 Columbus 71 95 67 90 / 30 10 5 0 Gainesville 69 88 63 85 / 10 0 0 5 Macon 69 96 65 93 / 30 10 5 0 Rome 67 89 61 87 / 10 0 0 0 Peachtree City 68 91 62 87 / 20 5 5 0 Vidalia 73 96 70 91 / 20 20 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....DJN.83 AVIATION...41
Hazardous weather outlook, Jun 14, 3:34 PM EDT, 7 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 334 PM EDT Mon Jun 14 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 334 PM EDT Mon Jun 14 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms will be possible this afternoon into evening across North and Central Georgia as a front moves through the area. Some storms could be strong along with isolated severe with strong to damaging winds, small hail, heavy rain, and frequent lightning as the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There will be a chance of thunderstorms across south central Georgia Tuesday. Dry conditions expected Wednesday through Friday. Thunderstorms will again be possible across North and Central Georgia on Saturday and Sunday. The greatest chance will be during the afternoon and evening hours. A few stronger thunderstorms cannot be ruled out on any of these days, however no organized or widespread severe weather is expected. The primary threat from any thunderstorms will be frequent lightning, gusty winds, and brief heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jun 14, 6:38 PM EDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Mon Jun 14 2021
GAZ092-093-104-142315-
Macon GA-Schley GA-Sumter GA-
638 PM EDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON...SCHLEY AND
NORTHWESTERN SUMTER COUNTIES UNTIL 715 PM EDT...
At 637 PM EDT...a strong thunderstorm was over Ellaville...moving
south at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Ellaville, Murrays Crossroads, Bumphead, La Crosse, Walls
Crossing and Friendship.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3215 8442 3240 8437 3240 8435 3238 8435
3240 8434 3240 8432 3237 8432 3237 8425
3239 8425 3239 8421 3213 8418 3208 8431
TIME...MOT...LOC 2237Z 000DEG 12KT 3226 8431
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 14, 6:46 PM EDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
646 PM EDT Mon Jun 14 2021
GAZ039-051-062-142330-
Taliaferro GA-Wilkes GA-Warren GA-
646 PM EDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN WILKES
AND WESTERN WARREN COUNTIES UNTIL 730 PM EDT...
At 646 PM EDT...a strong thunderstorm was over Alexander Stephens
Park, or over Crawfordville...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Crawfordville, Norwood, Sharon, Ficklin, Cadley, Barnett, Robinson,
Lyneville, Raytown, Alexander Stephens Park, Sandy Cross and Carters
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3333 8276 3339 8283 3343 8282 3344 8285
3344 8288 3356 8300 3358 8301 3360 8299
3362 8299 3362 8298 3366 8295 3367 8296
3371 8294 3359 8264 3353 8262
TIME...MOT...LOC 2246Z 303DEG 11KT 3356 8289
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 14, 7:51 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
751 PM EDT Mon Jun 14 2021
GAZ051-061-062-150030-
Taliaferro GA-Hancock GA-Warren GA-
751 PM EDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALIAFERRO...
NORTHEASTERN HANCOCK AND WARREN COUNTIES UNTIL 830 PM EDT...
At 751 PM EDT...a strong thunderstorm was near Barnett, or near
Crawfordville...moving south at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Warrenton, Sparta, Crawfordville, Norwood, Sharon, Camak,
Springfield, Cadley, Shoals, Jewell, Beall Springs, Mayfield,
Powelton, Barnett, Reese, Mesena, Raytown and Culverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3332 8255 3332 8259 3331 8263 3328 8267
3326 8275 3325 8275 3323 8279 3326 8297
3348 8300 3349 8298 3352 8299 3360 8268
3360 8266 3361 8265 3346 8259 3341 8255
3335 8255 3336 8253 3334 8250
TIME...MOT...LOC 2351Z 337DEG 16KT 3348 8285
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 14, 8:24 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
824 PM EDT Mon Jun 14 2021
GAZ072-073-083-084-150100-
Wilkinson GA-Baldwin GA-Jones GA-Twiggs GA-
824 PM EDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...
SOUTHWESTERN BALDWIN...SOUTHEASTERN JONES AND NORTHERN TWIGGS
COUNTIES UNTIL 900 PM EDT...
At 823 PM EDT...a strong thunderstorm was over Haddock, or 7 miles
east of Gray...moving south at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gordon, Ivey, James, Coopers, Browns Crossing, Mountain Springs,
Haddock, Greenberry Crossroads and Pancras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3306 8352 3310 8331 3292 8321 3280 8331
3284 8347
TIME...MOT...LOC 0023Z 339DEG 15KT 3301 8341
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 14, 10:16 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1016 PM EDT Mon Jun 14 2021
GAZ049-058>060-150245-
Butts GA-Morgan GA-Putnam GA-Jasper GA-
1016 PM EDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...SOUTHWESTERN
MORGAN...WESTERN PUTNAM AND JASPER COUNTIES UNTIL 1045 PM EDT...
At 1016 PM EDT...a strong thunderstorm was over Farrar, or 12 miles
north of Monticello...moving south at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Monticello, Newborn, Shady Dale, Calvin, Farrar, Eudora, Turtle Cove,
North Alcovy, McElheneys Crossroads and Adgateville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3318 8360 3323 8383 3338 8387 3337 8386
3339 8383 3341 8385 3342 8383 3344 8382
3349 8371 3350 8371 3348 8369 3349 8367
3351 8369 3353 8368 3355 8355 3334 8348
TIME...MOT...LOC 0216Z 357DEG 10KT 3348 8366
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 14, 10:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1044 PM EDT Mon Jun 14 2021
GAZ049-058>060-071-072-150315-
Butts GA-Morgan GA-Putnam GA-Monroe GA-Jones GA-Jasper GA-
1044 PM EDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...SOUTHERN
MORGAN...WESTERN PUTNAM...NORTHEASTERN MONROE...NORTHWESTERN JONES
AND JASPER COUNTIES UNTIL 1115 PM EDT...
At 1044 PM EDT...a line of strong thunderstorms was along a line
extending from Shady Dale to near Berner...and moving south at 10
mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Monticello, Shady Dale, Hillsboro, McElheneys Crossroads, Berner,
Juliette, Adgateville, Plant Scherer and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3329 8348 3295 8387 3318 8388 3352 8355
TIME...MOT...LOC 0244Z 357DEG 10KT 3341 8361 3318 8383
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:24 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jun 14, 10:16 PM EDT | Special Weather Statement | FFC | Jasper | 29 min |
| Jun 14, 11:16 PM EDT | Special Weather Statement | FFC | Jasper, Jones | 29 min |
| Jun 15, 5:56 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Jun 15, 7:55 PM EDT | Special Weather Statement | FFC | Lee | 35 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.